Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started taking accutane Oct 8 2014 - April 14 2015 and during my last three months I was on 180mg a day! 

It it is now Oct 9 2015 and my acne is back. I have nodular acne in my cheeks and the acne just keeps on increasing with a lot of redness. What are my options? Should I take accutane again or?? 

Share this post


Link to post
Share on other sites

your body is probably adapting to the drug. You either have to cycle it or find something else to try.
Go for a detox, this will remove the toxins from your body and hopefully help with your acne. Then after a while go back on accutane. I had got rid of my acne using a detox, thing I used was Organifi, it was basically just a green juice. You can read a review and breakdown of it here to see if its something you want to try reviewyu.com/organifi.html

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×